Tyrosine kinase inhibitors (TKIs) have a good efficacy profile in treatment of cancers but also have a potential risk for drug interactions and adverse effects. The aim of this study was to identify and evaluate drug-drug interactions and adverse effects related to TKIs in patients by the involvement of a clinical pharmacist within an outpatient setting. This study was conducted at an outpatient clinic of the University Oncology Hospital between October 2015 and April 2016. The patients on TKIs treatment were included and monitored during 3 months by a clinical pharmacist. The severity and a clinical significance of drug interactions were assessed by using different information resources. An occurrence of adverse effects in patients was evaluated in the first and the second visits. Fifty-five patients were included in the study. A total of 92 drug interactions were identified, of those 54 (58.69%) were assessed as a clinically significant. Among clinically significant drug interactions, a pharmacist recommended treatment modifications for 18 drug interactions, all were accepted by doctors and necessary modifications were implemented. Adverse effects (n = 32) were identified in 55 patients during the 3 months where a pharmacist made 32 recommendations, of which 29 (91%) were accepted by doctors. Statistically significant decrease was found in the number of occurred gastrointestinal disorders (p = 0.001) and fatigue (p = 0.021) between the first and the second visits. Close monitoring of patients by clinical pharmacists whom are integrated into the outpatient settings may further contribute to the health outcomes in collaboration with a multidisciplinary team in oncology.